# SDR FDEA200901110143

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD AFT HINGE INBOARD PIVOT BORE FOUND WITH   CORROSION.   INBOARD PIVOT BORE AT LT WING INBOARD FLAP OUTBOARD AFT HINGE REWORKED AND FOUND EXCEEDED LIMIT AS PER CMM 57-52-03.  NEW BUSHING FABRICATED AND INSTALLED  AS PER E.A. 1-5750-127720,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
